# SDR SWAA2024060786908

- Difficulty date: May 17, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED TROUBLESHOOTING EMERGENCY LIGHT AS PER REF AMM 33-50 TASK 801 FOUND BATTERY PACK M2335 AND M1673 DEFECTIVE; REPLACE BATTERY PACK M2335 AND M1673 AS PER REF AMM 33-51-06-960-805; TEST PASS;[02] CORRECTION STEP 1 PERFORMED TROUBLESHOOTING EMERGENCY LIGHT AS PER REF AMM 33-50 TASK 801 FOUND BATTERY PACK M2335 AND M1673 DEFECTIVE; REPLACED BATTERY PACK M2335 AND M1673 AS PER REF AMM 33-51-06-960-805; TEST PASS;[03] VERIFIED STEP 1 AND 2;[04] VERIFIED STEP 1; 2; 3
